# SDR HNAA2024091100766

- Difficulty date: August 1, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 52,661 hours, 50,064 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bonding Strap
- Condition: Corroded
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

57-2271 RH IB FLAP HAS CORROSION ON BONDING STRIP AT FLAP ROOT.  RAR BONDING STRIP IAW SRM 51-40-02
